# SDR AALA201912249009

- Difficulty date: December 23, 2019
- Submitted: December 25, 2019
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 59,906 hours, 22,581 cycles
- System (JASC): 2300 · Communications System
- Part: Deu
- Part number: Z040H000820A
- Part serial: 040H00009645
- Condition: Faulted
- Location: Cids
- Part time: 45,764 hours, 32,164 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS CIDS CAUTION LIGHT ON FORWARD F/A PANEL ILLUMINATED. MAINTENANCE REPLACED DEU (300RH4) WITH A SERVICEABLE SPARE IAW AMM 23-73-47.
